# SDR TRAX200800021

- Difficulty date: January 2, 2008
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N975EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7599
- Aircraft time: 13,884 hours, 11,428 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAPS FAIL AT 0 WHEN DEPLOYED AT 200 KNOTS AT 2000'.  TOWER DISPATCHED EMERGENCY EQUIPMENT AS A PRECAUTION.  FLT 4809 CX.
